# SDR MZZA2009111200118

- Difficulty date: November 11, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 33,928 hours, 12,639 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498141
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BIN BAY 11 STR 26(R) 9 EA FASTENERS WITH CORROSION.  CORROSION REMOVED OUT OF ALLOWABLE LIMITS AS PER SRM 53-00-03.  FABRICATED REPAIR PARTS AS PER SRM 53-00-03, INSTALLED SPLICE REPAIR AS PER SRM 53-00-03 REPAIR 1 FIG 202 (S 26R AT BAY 11).
